Follow
Dr. Ashish Verma
Dr. Ashish Verma
Veer Bahadur Singh Purvanchal University, Jaunpur
No verified email
Title
Cited by
Cited by
Year
Recursion formulas for multivariable hypergeometric functions
V Sahai, A Verma
Asian-European Journal of Mathematics 8 (04), 1550082, 2015
212015
Recursion formulas for Srivastava’s general triple hypergeometric function
V Sahai, A Verma
Asian-European Journal of Mathematics 9 (03), 1650063, 2016
172016
Recursion formulas for Exton's triple hypergeometric functions
V Sahai, A Verma
Kyungpook mathematical journal 56 (2), 473-506, 2016
142016
Recursion Formulas for q-hypergeometric AND q-Appell Series
V. Sahai and A. Verma
Commun. Korean Math. Soc. 33 (1), 207-236, 2018
82018
nth-order q-derivatives of Srivastava’s general triple q-hypergeometric series with respect to parameters
V Sahai, A Verma
Kyungpook Mathematical Journal 56 (3), 911-925, 2016
82016
nth-Order q-derivatives of multivariable q-hypergeometric series with respect to parameters
V Sahai, A Verma
Asian-European Journal of Mathematics 7 (02), 1450019, 2014
82014
Some recursion formulas for q-Lauricella series
A Verma, V Sahai
Afrika Matematika 31 (3), 643-686, 2020
62020
Recursion formulas for the Srivastava–Daoust and related multivariable hypergeometric functions
V Sahai, A Verma
Asian-European Journal of Mathematics 9 (04), 1650081, 2016
62016
On an extension of the generalized Pochhammer symbol and its applications to hypergeometric functions
V Sahai, A Verma
Asian-European Journal of Mathematics 9 (03), 1650064, 2016
62016
Recursion Formulas For Certain Quadruple Hypergeometric Functions
J Younis, A Verma, H Aydi, K Nisar, Sooppy, H Alsamir
Advances in Difference Equations, 2021
52021
On the incomplete second Appell hypergeometric matrix functions
A Verma, S Yadav
Linear and Multilinear Algebra 69 (9), 1747-1760, 2021
52021
Generalized Incomplete Pochhammer Symbols and Their Applications to Hypergeometric Functions
V Sahai, A Verma
Kyungpook National University 58 (1), 67-79, 2018
42018
Derivatives of Appell functions with respect to parameters
V Sahai, A Verma
J. Inequal. Spec. Funct 6 (3), 1-16, 2015
42015
On the Kampé de Fériet hypergeometric matrix function
A Verma, J Younis, H Aydi
Mathematical Problems in Engineering, 2021
32021
Recursion formulas for Srivastava’s general triple q-hypergeometric series
A Verma, S Yadav
Afrika Matematika 31 (5), 869-885, 2020
32020
Generating Functions for Some Hypergeometric Functions of Four Variables via Laplace Integral Representations
J Younis, MG Bin-Saad, A Verma
Journal of Function Spaces, 2021
22021
On the incomplete Srivastava's triple hypergeometric matrix functions
A Verma
Quaestiones Mathematicae 44 (7), 881-904, 2021
22021
Some results on the Srivastava’s triple hypergeometric matrix functions
A Verma
Asian-European Journal of Mathematics, 2020
22020
Finite summation formulas of Srivastava’s general triple hypergeometric function
V Sahai, A Verma
Asian-European Journal of Mathematics 12 (02), 1950020, 2019
22019
On the matrix version of new extended Gauss, Appell and Lauricella hypergeometric functions
A Verma, R Dwivedi
http://arxiv.org/abs/2108.11310, 2021
12021
The system can't perform the operation now. Try again later.
Articles 1–20